# SDR YENA2023082800995

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 41,056 hours, 13,380 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#577, FLL-SFO. 'FLT ATTENTS REPORTED DIRTY SOCK ODOR RIGHT AFTER T/O LEVEL 1 ODOR THAT LASTED 3 MINUTE; PER TSM TASK 05-50-00-810-831-A & AMM 71-00-00 RAN #1 ENGINE FOR 5 MINUTES DURATION AND ALTERNATED PACK 1 & 2 FOR DETERMINATION OF ODOR IAW INFORMATION NOTICE 2017-T015J, THE FOREGONE PROCEDURE WERE REPEATED WITH NO ODOR PRESENT AND ALL CABIN DOOR CLOSED, A/C ACCEPTABLE FOR CONTINUE REVENUE SERVICE.'
